Die Isomorphismengruppe der freien Gruppen

J. Nielsen

Mathematische Annalen (1924)

  • Volume: 91, page 169-209
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nielsen, J.. "Die Isomorphismengruppe der freien Gruppen." Mathematische Annalen 91 (1924): 169-209. <http://eudml.org/doc/159045>.

author = {Nielsen, J.},
journal = {Mathematische Annalen},
pages = {169-209},
title = {Die Isomorphismengruppe der freien Gruppen},
url = {http://eudml.org/doc/159045},
volume = {91},
year = {1924},

AU - Nielsen, J.
TI - Die Isomorphismengruppe der freien Gruppen
JO - Mathematische Annalen
PY - 1924
VL - 91
SP - 169
EP - 209
UR - http://eudml.org/doc/159045
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.